# SDR ASAA2020100633290

- Difficulty date: October 6, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,967 hours, 12,766 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Faulted
- Location: Apu Compartment
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DET INOPERABLE LIGHT ILLUMINATED MOMENTARILY IN FLIGHT.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 26-10 TASK 802, NO FAULTS LOGGED.  REPLACED M1925, REF B737-800 AMM 26-15-01-400-801.  OPERATIONS NORMAL, REF B737-800 AMM 26-15-00-710-801.  AIRCRAFT RETURNED TO NORMAL CONFIGURATION.
